| Model Number |
ALLURA XPER FD20 OR TABLE |
| Medical Device Problem Code |
Radiation Output Failure (4027)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/06/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As customer declined service, no further service activities were performed by philips.This report was submitted in agreement with fda for the retrospective reporting commitment (reference: (b)(4)).
Event or Problem Description
It was reported to philips that a charging socket pin was broken, affecting the wifi foot switch on an allura xper fd20 or table.The clinical use of the system was in use.There was no reported patient or user harm.